MathSciNet Relay Station
MathSciNet bibliographic data
MR1337468 (96h:20093) 20J05 (20F32)
Meier, John; VanWyk, Leonard The Bieri-Neumann-Strebel invariants for graph groups. Proc. London Math. Soc. (3) 71 (1995), no. 2, 263–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement